Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 8, NWS Corpus Christi, TX

January 24, 2021

NWS Corpus Christi, TX issued this small craft advisory at Jan 24, 2021, 2:50 AM CST. It took effect at Jan 24, 2021, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2021, 2:50 AM CST (08:50 UTC)
In effect from
Jan 24, 2021, 6:00 PM CST
Expired
Jan 25, 2021, 12:00 PM CST
In force
18 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

310 
WHUS74 KCRP 240850
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
250 AM CST Sun Jan 24 2021

GMZ250-255-241600-
/O.EXT.KCRP.MF.Y.0003.000000T0000Z-210124T1600Z/
/O.NEW.KCRP.SC.Y.0008.210125T0400Z-210125T1400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
250 AM CST Sun Jan 24 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
CST MONDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one mile or less. For the Small Craft Advisory,
  south winds around 20 knots with gusts up to 25 knots and seas 
  5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...For the Dense Fog Advisory, until 10 AM CST this 
  morning. For the Small Craft Advisory, from 10 PM this evening 
  to 8 AM CST Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels. Low visibility will make 
  navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ270-275-241600-
/O.NEW.KCRP.SC.Y.0008.210125T0000Z-210125T1600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
250 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST MONDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots and
  seas 6 to 8 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 6 PM this evening to 10 AM CST Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-241600-
/O.EXT.KCRP.MF.Y.0003.000000T0000Z-210124T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
250 AM CST Sun Jan 24 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Dense sea fog with visibilities of one mile or less.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

TMT
5 follow-up statements
821 
WHUS74 KCRP 241605 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
1005 AM CST Sun Jan 24 2021

GMZ250-255-241715-
/O.EXP.KCRP.MF.Y.0003.000000T0000Z-210124T1600Z/
/O.CON.KCRP.SC.Y.0008.210125T0400Z-210125T1400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1005 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 8 AM CST MONDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...South winds 15 to 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...From 10 PM this evening to 8 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-241715-
/O.EXP.KCRP.MF.Y.0003.000000T0000Z-210124T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1005 AM CST Sun Jan 24 2021

...DENSE FOG ADVISORY HAS EXPIRED...

Widespread dense sea fog has dissipated late this morning. 
However, localized visibilities of 1 nautical mile or less will be
possible through noon.

$$

GMZ270-275-241715-
/O.CON.KCRP.SC.Y.0008.210125T0000Z-210125T1600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1005 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST MONDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...From 6 PM this evening to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MCZ
769 
WHUS74 KCRP 241703
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1103 AM CST Sun Jan 24 2021

GMZ270-275-250500-
/O.CON.KCRP.SC.Y.0008.210125T0000Z-210125T1600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1103 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST MONDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots and
  seas 5 to 8 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...From 6 PM this evening to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-250500-
/O.CON.KCRP.SC.Y.0008.210125T0400Z-210125T1400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1103 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 8 AM CST MONDAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...From 10 PM this evening to 8 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
062 
WHUS74 KCRP 250403
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1003 PM CST Sun Jan 24 2021

GMZ250-255-251215-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-210125T1400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1003 PM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST MONDAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...From 10 PM this evening to 8 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-251215-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-210125T1600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1003 PM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...From 6 PM this evening to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
375 
WHUS74 KCRP 250900
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
300 AM CST Mon Jan 25 2021

GMZ270-275-251700-
/O.EXT.KCRP.SC.Y.0008.000000T0000Z-210125T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
300 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  and seas 6 to 8 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-251400-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-210125T1400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
300 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 8 AM CST today.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
092 
WHUS74 KCRP 251430 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
830 AM CST Mon Jan 25 2021

GMZ270-275-251800-
/O.CON.KCRP.SC.Y.0008.000000T0000Z-210125T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
830 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 6 to 8 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 11:06 PM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Jan 23, 11:06 PM CST, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1106 PM CST Sat Jan 23 2021

.AVIATION...

Continue to expect IFR/LIFR conditions areawide overnight/early
Sunday morning in advance of a warm front. The warm front is
expected to move northward across South Texas during the
approximately 09-15z Sunday period. Expect visibilities to
improve after frontal passage, followed by an improvement in
ceilings, yet still expect MVFR ceilings by late afternoon Sunday.
Ceilings are expected to fall again to LIFR/IFR 03-06z Monday,
along with isolated showers over the NERN sections. Generally
light east wind becoming south after frontal passage overnight,
increasing to moderate levels by Sunday afternoon. Wind will
become light again 03-06z Monday.

&&

.PREV DISCUSSION... /Issued 555 PM CST Sat Jan 23 2021/

AVIATION...

IFR/LIFR conditions are expected to develop areawide
overnight/early Sunday morning in advance of a warm front, which
is expected to move northward across South Texas during the 09-18z
Sunday period. Expect visibilities to improve after frontal
passage, followed by an improvement in ceilings, yet still expect
MVFR ceilings by late afternoon Sunday. Generally light east wind
becoming south after frontal passage, increasing to moderate
levels by Sunday afternoon.

PREV DISCUSSION... /Issued 338 PM CST Sat Jan 23 2021/

SHORT TERM (Tonight through Sunday Night)...

Surface obs and satellite imagery as of 3 PM showed a warm front
draped E-W from the NW Gulf through the Rio Grande Valley. North
of this boundary, widespread stratus within cool easterly surface
flow prevailed, yet ceilings have been able to rise a bit lately
thanks to some insolation pushing dewpoint depressions up to 3 to
5 degrees. Tonight, dewpoints will tick up through the mid and
upper 60s as the warm front pushes slowly north across the region.
Narrowing dewpoint depressions will cause stratus to lower to a
couple hundred feet in addition to a return of drizzle and dense
fog at times. Onset of dense fog (inland) remains too uncertain
for headlines yet, but later shifts will continue to monitor
trends. Otherwise, improved isentropic ascent in the 295-300K via
a 30 kt LLJ will lead to an uptick in light showers and/or drizzle
through the night before weak subsidence unfolds toward daybreak
in the wake of the warm front.

As surface winds veer SE behind the warm front early Sunday morning
and low level mixing improves, fog should slowly erode from S-N
ahead of what will be a very mild day. However, stratus looks to
stay largely intact over the Coastal Bend and Victoria Crossroads
thanks to deeper low-level moisture compared to points farther west.
Barring a few lingering showers near Victoria on Sunday morning,
most of the day will be dry thanks to the arrival of a very strong
cap around 800mb. Enough mixing below this capped layer should raise
stratus decks enough to prevent any drizzle from developing. Winds
over our coastal counties were bumped up to 20-25 mph during the
afternoon as mixing heights tap into higher momentum air within the
lowest few thousand feet. A shortwave trough exiting West Texas late
tomorrow night will drive a Pacific front across the CWA by early
Monday morning, likely resulting in some showers across the east
where the richest PWATs around 1.6" reside. Enough erosion of the
previously stout cap over the Crossroads could squeak out some
thunder before daybreak Monday, but otherwise showers should be the
dominant mode along this FROPA.

LONG TERM (Monday through Saturday)...

A cold front will push through the area and exit into the Coastal
Waters by Monday morning with much drier air entering behind it.
Temperatures behind the front will only be a few degrees cooler
with highs expected to be in the mid-upper 70s into the low 80s.
Weak high pressure will settle in Monday and northerly winds will
keep lows on the cooler side with temperatures in the upper 40s to
mid 50s.

An upper level low will move into the Four Corners region on Tuesday
and into the Central Plains by Wednesday. As it moves off to the
northeast into the Great Plains, it will send a cold front through
our area early Wednesday morning; however, a low pressure system
that sets up over the NW Gulf of Mexico on Tuesday will prevent any
significant moisture from entering the area. Thus, no precipitation
is anticipated as this front moves through the area. With the front
moving offshore pretty early on in the day Wednesday, northerly
winds behind the front will keep highs cool. Temperatures will be in
the low to mid 70s. This cooling trend will continue into Thursday
as highs top out in the mid to upper 60s.

Onshore flow will return on Friday, and bring warm moist air back
into the area. Temperatures will warm back into the low to mid 70s.
Areas along the coast will be slightly cooler with highs in the
upper 60s.

Models are in disagreement with the timing and strength of this next
system. An upper level trough will shift east during the day on
Saturday; however, models are vastly different in their timing. The
ECMWF has it pushing east rapidly and lifting as it does so. The GFS
and Canadian models also show this lifting trend, but not as
drastically and as rapidly as the ECMWF. PWAT values aren't
impressive, though the ECMWF is more aggressive with moisture
return, and has near normal PWAT values across the region for
this time of year. That being said, have put slight PoPs in for
Saturday to account for the ECMWF, but confidence is low due to
the drastic difference between models.

MARINE...

Cool easterly flow will continue this evening before becoming
southeast overnight as a warm front lifts slowly north. Dense sea
fog will continue for much of the bays and nearshore waters until
conditions improve from south to north early Sunday morning.
Isolated showers and drizzle can be expected through Sunday
morning. Onshore flow becomes moderate on Sunday with Small Craft
Exercise Caution conditions developing during the afternoon as an
upper level disturbance approaches. Southerly flow will increase
to moderate to strong Sunday night before a weak cold front moves
through early Monday morning. Small Craft Advisory conditions are
likely over the Gulf waters Sunday night into Monday. Winds will
become weak to moderate offshore Monday behind the front. A weak
to moderate northeast flow will persist through Tuesday. Another
cold front will move through early Wednesday. Small Craft Advisory
conditions are possible Wednesday behind the front. Isolated
showers are possible Sunday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    68  67  77  66  79  /  20  30  20  20   0
Victoria          67  63  76  65  77  /  30  30  20  30  10
Laredo            71  66  82  61  77  /  10  10  10   0   0
Alice             69  66  82  64  81  /  20  20  10  10   0
Rockport          68  64  74  65  78  /  30  30  20  20   0
Cotulla           67  62  80  59  76  /  10  10  10  10   0
Kingsville        71  67  81  65  80  /  20  20  10  10   0
Navy Corpus       69  67  73  66  74  /  20  20  10  20   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 9 AM CST Sunday For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...Live Oak...McMullen...Nueces Islands...Victoria.

GM...Dense Fog Advisory until 9 AM CST Sunday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM.

&&

WC/87...AVIATION
Hazardous weather outlook, Jan 23, 11:00 PM CST, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
1100 PM CST Sat Jan 23 2021

TXZ229>234-239>247-342>347-442-443-447-250500-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
1100 PM CST Sat Jan 23 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for the Coastal Plains, Coastal
Bend and Victoria Crossroads through 9 AM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-250500-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1100 PM CST Sat Jan 23 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

A Marine Dense Fog Advisory is in effect until 9 AM Sunday for the
bays and nearshore waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small Craft Advisory conditions possible Sunday night through
Monday and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jan 23, 9:48 PM CST, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
948 PM CST Sat Jan 23 2021

TXZ230>234-240>247-342>347-442-443-447-241500-
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Calliham, Cross, Loma Alta, Tilden,
George West, Three Rivers, Beeville, Goliad, Victoria, Freer,
Benavides, San Diego, Alice, Orange Grove, Kingsville,
Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton,
Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin,
Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland,
Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca
948 PM CST Sat Jan 23 2021

...AREAS OF FOG TONIGHT THROUGH EARLY SUNDAY MORNING...

Areas of fog continues to develop across much of South Texas this
evening, north of a nearly stationary frontal boundary. This
front will move northward as a warm front overnight, with
visibilities improving after frontal passage. However in advance
of this warm front, predominate visibilities are expected to range
from 1 to 2 miles. Patchy dense fog, with visibilities around 1/4
mile or less, is also expected.

Use caution if traveling as visibility may change rapidly within
a short period of time. Use low beam headlights when driving in
fog, and leave extra distance between your vehicle and the
vehicles of other motorists.

87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 10:34 PM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more11 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.